Doctor insights on:
What Is An Episodic Course Of Symptoms
Episodic sumptoms: Maybe you are refering to medical conditions that repeat themselves with symptoms alternating with days weeks or months when they are asymptomatic. One example maybe menieres disease of the ears which causes episodic vertigo with asymptomatic periods for several months, or years. ...Read moreSee 1 more doctor answer
I've had all the symptoms of MS for about 6 years off and on, the past 6 months they're getting worse, what's my best course of action for a diagnosis?
MS Dx- how to make: The best way to make a diagnosis of MS is to be interviewed and examined by a neurologist, then undergo tests of MRI and spinal tap, if needed. It is hard to do this on telemedicine. In general, to see how the diagnosis of MS is made, try this informational web link http://www.neurocuro.com/how-do-you-know-if-you-have-ms/ ...Read moreSee 2 more doctor answers
Am on prednicelone and when ever i stop my body all gets itchi and i feel the symptoms back again... What's the course of it? Thanks
Depends on why you : Are taking the prednisone...The best thing for you to do is go back to the dr. Who prescribed the medicine....Discuss all of your symptoms and the fact that the itching (and ?Other symptoms return)..There are many things that can cause recurrent itching..And often you need to use special skin care lotions and take anti-histamines. They should be able to help. Good luck. ...Read more
Can gall bladder symptoms come and go over the course of 3-5years and then all of a sudden become constant?
Episodic vertigo for 3-5 seconds, no neuro symptoms or any others at all, no reaction to dix hallpike. Could be central? Concern about serious conds?
I have been tested positive for mycoplasma hominis. Took moxifloxacin for 7 days, ws feeling better but symptoms returned after course. Cn it b cured
What to do if I have taken 4 different antibiotics over 7 different courses & I still have symptoms of a uti. help!!!?
Had uti 2 weeks ago. Took full course antibiotics was fine for 5 days now symptoms have returned. What is it?
A few possibilities: Your UTI might have been caused by a bacteria that was not highly sensitive to the antibiotic you took, which only suppressed symptoms without curing the UTI. Or something other than UTI causing similar symptoms, e.g. chlamydia or gonorrhea, if at at risk for STD. Or yeast infection triggered by the antibiotic. You need to return to the doctor who treated you for reevaluation. Good luck! ...Read more
- Talk to a doctor live online for free
- Vaginal secretions during an orgasm
- What is the limit of benadryl allergy pills you should take as an adult?
- What is an overdose of dayquil?
- Ask a doctor a question free online
- What is the difference between an impingement and tear of a rotator cuff?
- What is the significance of an extra heart valve?
- What is the fastest way to reduce a swelling of the eye from an injury?
- What is only type of insulin that may be added to an i v solution?
- What is an anti anxiety medicine for physical symptoms of anxiety disorder?